Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 20, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Jun 14, 2012, 5:05 PM EDT for 4 counties in Florida. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2012, 5:05 PM EDT (21:05 UTC)
- Expired
- Jun 14, 2012, 5:45 PM EDT
- In force
- 40 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
Counties Hillsborough County, FL, Pasco County, FL, Polk County, FL, Sumter County, FL
The radar
The Tampa radar (KTBW), 68 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 9.1 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2674 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 588 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
972 WUUS52 KTBW 142105 SVRTBW FLC057-101-105-119-142145- /O.NEW.KTBW.SV.W.0020.120614T2105Z-120614T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 505 PM EDT THU JUN 14 2012 THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... POLK COUNTY IN CENTRAL FLORIDA... SUMTER COUNTY IN CENTRAL FLORIDA... HILLSBOROUGH COUNTY IN WEST CENTRAL FLORIDA... PASCO COUNTY IN WEST CENTRAL FLORIDA... * UNTIL 545 PM EDT. * AT 505 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CRYSTAL SPRINGS...OR 8 MILES NORTH OF PLANT CITY...AND MOVING NORTHEAST AT 15 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ZEPHYRHILLS...LAKELAND...LAKELAND LINDER AIRPORT...WINSTON... ZEPHYRHILLS MUNICIPAL AIRPORT...GIBSONIA AND POLK CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 2842 8206 2820 8178 2796 8204 2816 8232 TIME...MOT...LOC 2105Z 232DEG 14KT 2812 8214 $$
2 follow-up statements
345 WWUS52 KTBW 142118 SVSTBW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 518 PM EDT THU JUN 14 2012 FLC057-101-105-119-142145- /O.CON.KTBW.SV.W.0020.000000T0000Z-120614T2145Z/ POLK FL-SUMTER FL-HILLSBOROUGH FL-PASCO FL- 518 PM EDT THU JUN 14 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR SOUTHEASTERN PASCO...NORTHEASTERN HILLSBOROUGH...SOUTHEASTERN SUMTER AND NORTHWESTERN POLK COUNTIES... AT 518 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CRYSTAL SPRINGS...OR 8 MILES SOUTHEAST OF ZEPHYRHILLS...MOVING NORTHEAST AT 15 MPH. THE SEVERE THUNDERSTORM WILL AFFECT PORTIONS OF... CRYSTAL SPRINGS. KATHLEEN. GIBSONIA. ROCKRIDGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 2842 8206 2820 8178 2796 8204 2816 8232 TIME...MOT...LOC 2118Z 232DEG 14KT 2815 8209 $$
818 WWUS52 KTBW 142137 SVSTBW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 537 PM EDT THU JUN 14 2012 FLC057-101-105-119-142147- /O.EXP.KTBW.SV.W.0020.000000T0000Z-120614T2145Z/ POLK FL-SUMTER FL-HILLSBOROUGH FL-PASCO FL- 537 PM EDT THU JUN 14 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PASCO... NORTHEASTERN HILLSBOROUGH...SOUTHEASTERN SUMTER AND NORTHWESTERN POLK COUNTIES WILL EXPIRE AT 545 PM EDT... THE STORM WILL CONTINUE TO PRODUCE NON-SEVERE WEATHER OVER... KATHLEEN. ROCKRIDGE. ALTHOUGH THE STORM HAS WEAKENED BELOW SEVERE LIMITS IT WILL CONTINUE TO PRODUCE STRONG GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL UNTIL IT FULLY DISSIPATES. LAT...LON 2842 8206 2820 8178 2796 8204 2816 8232 TIME...MOT...LOC 2137Z 232DEG 14KT 2820 8202 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 1:55 PM EDT, 3 hours 10 minutes earlier.
Area forecast discussion, Jun 14, 1:55 PM EDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 155 PM EDT THU JUN 14 2012 .SHORT TERM (TONIGHT - SATURDAY)... A WEAK SFC FRONTAL BOUNDARY IS DEPICTED BY LATEST MSAS/IR SAT ANALYSIS ACROSS THE DEEP SOUTH...WITH AN ASSOCIATED BAND OF PRE-FRONTAL CONVECTION ALIGNED ACROSS THE FL BIG BEND AREA AND REACHING INTO NORTHERN LEVY COUNTY. THIS FRONT SHOULD GRADUALLY SAG SOUTH AND REACHING THE NORTHERN HALF OF THE CWA THROUGH FRIDAY. MEANWHILE...A MID LVL TROUGH WITH AN ASSOCIATED SFC LOW IS DEPICTED BY MODEL GUIDANCE OVER THE WESTERN ATL FRIDAY AFTERNOON. THIS WILL COMBINE WITH RETURNING SFC HIGH PRESSURE ACROSS MUCH OF THE EASTERN SEABOARD TO BRING A GENERALLY NE FLOW OVER THE AREA BY FRIDAY MORNING. WITH THE BOUNDARY SLOWLY PUSHING SOUTHWARD...POPS WILL BE ADJUSTED FOR HIGH-END SCATTERED/50 PERCENT ACROSS PORTIONS OF THE NATURE COAST TONIGHT...AND BRING UP THE REST OF THE AREA POPS TO THE 20-40 PERCENT RANGE SOUTH-TO-NORTH. SCATTERED/40 PERCENT CHANCE OF THUNDERSTORMS WILL REMAIN ON FRIDAY AFTERNOON AS THE BOUNDARY SLOWS DOWN ACROSS CENTRAL FL AND BEGINS DISSIPATING. BY FRIDAY...WIND REGIME SHOULD BE WELL ESTABLISHED WITH A PREVAILING NE DIRECTION AND GRADUALLY INCREASING OVER LAND IN THE WAKE OF THE FROPA. A STRONGER NE WIND REGIME ON SATURDAY AND AND THE ARRIVAL OF A DRIER AIRMASS ON SATURDAY WILL BRING DOWN POPS TO AROUND 20-30 PERCENT NORTH-TO-SOUTH. TEMPERATURES MAY COOL DOWN JUST A DEGREE OR TWO...BTU STILL REMAINING WARM AND CLOSE TO NORMALS. EXPECT AFTERNOON HIGHS STILL IN THE MID TO UPPER 80S NEAR THE COAST...AND UPPER 80S TO LOWER 90S INLAND. .LONG TERM (SATURDAY NIGHT - WEDNESDAY)... MODELS CONTINUE TO BE SIMILAR IN DEPICTING A BROAD UPPER TROUGH OVER THE ATLANTIC EXTENDING SOUTHWEST ACROSS FLORIDA AND THE EASTERN GULF THROUGH MONDAY THEN GRADUALLY LIFTING OUT TO THE NORTHEAST WITH UPPER RIDGING BUILDING IN OVER THE REGION DURING TUESDAY AND WEDNESDAY. AT THE SURFACE HIGH PRESSURE WILL REMAIN IN PLACE FROM THE MID ATLANTIC SOUTH TO THE NORTHERN GULF...WHILE WEAK LOW PRESSURE MEANDERS OVER THE ATLANTIC AROUND 70W. DRIER AIR ADVECTING INTO THE REGION ON A BREEZY NORTHEAST TO EASTERLY WIND FLOW WILL MAINTAIN LOW RAIN CHANCES (POPS 20 PERCENT OR LESS) ACROSS THE FORECAST AREA WITH ONLY ISOLATED SHOWERS EXPECTED EACH DAY. OFFSHORE WIND FLOW WILL ALLOW DAYTIME TEMPERATURES TO RUN A FEW DEGREES ABOVE NORMAL EACH DAY WITH HIGHS CLIMBING INTO THE LOWER 90S WITH NEAR NORMAL LOWS IN THE 70S. && .AVIATION... VFR CONDITIONS PREVAILING ACROSS THE TERMINALS WITH A SCT-BKN CU FIELDS. VISIBLE SATELLITE AND OBSERVATIONS INDICATE A DEFINED SEA-BREEZE IS NOW PUSHING INLAND...AND EXPECT TO SEE AN INCREASE IN STORM COVERAGE IN THE NEXT HOUR OR 2. ADDED A VCTS TO THE COASTAL TERMINALS THROUGH LATE AFTERNOON THEN END THUNDER FOR ALL BUT KLAL DURING AFTER 21Z. OVERNIGHT WINDS VEER TO THE NORTHEAST AND REMAIN THROUGH FRIDAY MORNING. OTHER THAN BRIEF VIS/CIG RESTRICTIONS WITH STORMS...NO SIGNIFICANT RESTRICTIONS EXPECTED. && .MARINE... NORTHWESTERLY WINDS WILL CONTINUE THROUGH THE EVENING HOURS...THEN WILL BEGIN TURNING TO A MORE NORTHEAST AND EASTERLY FLOW THROUGH FRIDAY NIGHT IN THE WAKE OF A COLD FRONT PASSAGE. WIND SPEEDS MAY APPROACH ADVISORY LEVELS...MAINLY OVER THE NORTHERN AND CENTRAL COASTAL WATERS. EASTERLY WINDS WILL THEN ESTABLISH BY EARLY NEXT WEEK WITH AN EVENING SURGE OF HIGHER WINDS FOR A FEW HOURS LIKELY EACH DAY. && .FIRE WEATHER... AS SUFFICIENT LOW LEVEL MOISTURE SHOULD REMAIN IN PLACE THROUGH THE NEXT SEVERAL DAYS...NO FIRE WEATHER ISSUES ARE EXPECTED AT LEAST THROUGH SUNDAY WHEN A DRIER AIRMASS BEGINS FILTERING FROM THE NORTH. && .PRELIMINARY POINT TEMPS/POPS... TPA 77 89 72 90 / 40 40 20 20 FMY 77 91 72 90 / 20 40 30 30 GIF 76 89 70 89 / 40 40 20 20 SRQ 77 89 71 90 / 30 40 20 20 BKV 72 88 65 90 / 40 40 20 20 SPG 80 88 74 88 / 30 40 20 20 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SHORT TERM/MARINE/FIRE WEATHER...22/REYNES LONG TERM/AVIATION...14-MROCZKA
Hazardous weather outlook, Jun 14, 5:03 AM EDT, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 503 AM EDT THU JUN 14 2012 FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870- 873-876-142345- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 503 AM EDT THU JUN 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... THE COMBINATION OF AMPLE MOISTURE A FRONTAL TROUGH MOVING INTO THE REGION AND THE EAST AND WEST COAST SEA BREEZE BOUNDARIES WILL SUPPORT SCATTERED THUNDERSTORM DEVELOPMENT OVER WEST CENTRAL AND SOUTHWEST FLORIDA TODAY. STORMS THAT DEVELOP TODAY WILL MOVE TOWARD THE EAST AND SOUTHEAST AROUND 10 MPH WITH THE GREATEST COVERAGE OF STORMS SETTING UP OVER INLAND LOCATIONS EAST OF THE I 75 CORRIDOR DURING THE MID AND LATE AFTERNOON HOURS. STORMS THAT DEVELOP TODAY WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINS GUSTY WINDS...FREQUENT LIGHTNING STRIKES...AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ...THUNDERSTORM IMPACT... SCATTERED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ON FRIDAY MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS AS AMPLE MOISTURE AND A FRONTAL TROUGH REMAIN OVER THE REGION. DURING THE UPCOMING WEEKEND AND INTO EARLY NEXT WEEK DRIER AIR WILL MOVE INTO THE REGION ON AN INCREASING NORTHEASTERLY WIND FLOW AS SURFACE HIGH PRESSURE BUILDS IN FROM THE NORTH. THIS DRIER AIR WILL LIMIT THUNDERSTORM DEVELOPMENT WITH MINIMAL STORM COVERAGE EXPECTED EACH DAY. THE INCREASING NORTHEAST WIND FLOW WILL HELP TO BUILD SEAS OVER THE OFFSHORE GULF WATERS DURING THE UPCOMING WEEKEND AND INTO EARLY NEXT WEEK WHICH WILL PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT OPERATORS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. MCMICHAEL
In the hours before
Special weather statement, Jun 14, 3:47 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
347 PM EDT THU JUN 14 2012
FLZ042-043-142030-
SUMTER-CITRUS-
347 PM EDT THU JUN 14 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CITRUS AND
NORTHERN SUMTER COUNTIES FOR A LINE OF STRONG THUNDERSTORMS WITH
STRONG WIND GUSTS VALID UNTIL 430 PM EDT...
AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
LINE OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM 10
MILES NORTH OF CITRUS SPRINGS TO CENTER HILL...MOVING EAST AT 15 MPH
WILL AFFECT RIVER LAKES MANOR...ARBOR LAKES...RUTLAND AND INVERNESS.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
FREQUENT TO CONTINUOUS LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS
IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM
TALL OBJECTS. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO
AND WILL CAUSE PONDING OF WATER ON ROADWAYS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR TO YOUR COUNTY
EMERGENCY MANAGEMENT OFFICE.
&&
LAT...LON 2901 8261 2903 8260 2904 8255 2905 8254
2904 8250 2906 8247 2902 8242 2901 8236
2896 8230 2896 8196 2863 8195 2862 8195
2862 8205 2874 8251 2902 8264
TIME...MOT...LOC 1947Z 270DEG 12KT 2915 8245 2869 8201Special weather statement, Jun 14, 3:55 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 355 PM EDT THU JUN 14 2012 FLZ051-142045- HILLSBOROUGH- 355 PM EDT THU JUN 14 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN HILLSBOROUGH COUNTY FOR A LINE OF STRONG THUNDERSTORMS WITH HAIL AND STRONG WIND GUSTS VALID UNTIL 445 PM EDT... AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A LINE OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM TAMPA EXECUTIVE AIRPORT TO ALAFIA RIVER STATE PARK...MOVING NORTHEAST AT 10 MPH WILL AFFECT BUSCH GARDENS...TAMPA EXECUTIVE AIRPORT...FLORIDA STATE FAIRGROUNDS AND ORIENT PARK. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES. HAIL UP TO PENNY SIZE MAY OCCUR. FREQUENT TO CONTINUOUS LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR TO YOUR COUNTY EMERGENCY MANAGEMENT OFFICE. && LAT...LON 2817 8233 2817 8205 2769 8206 2798 8245 TIME...MOT...LOC 1955Z 209DEG 7KT 2800 8233 2781 8206
Special weather statement, Jun 14, 4:53 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
453 PM EDT THU JUN 14 2012
FLZ043-049-052-142145-
POLK-SUMTER-PASCO-
453 PM EDT THU JUN 14 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
PASCO...NORTHERN POLK AND SOUTHEASTERN SUMTER COUNTIES FOR A LINE OF
STRONG THUNDERSTORMS WITH HAIL AND STRONG WIND GUSTS VALID UNTIL 545
PM EDT...
AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
LINE OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM DADE
CITY TO GIBSONIA TO HIGHLAND PARK...MOVING EAST AT 10 MPH WILL
AFFECT DADE CITY...ZEPHYRHILLS...ZEPHYRHILLS MUNICIPAL AIRPORT AND
GIBSONIA.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
HAIL UP TO PENNY SIZE MAY OCCUR. FREQUENT TO CONTINUOUS LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND
A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN DRIVING THROUGH
HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND
OTHER VEHICLES.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR TO YOUR COUNTY
EMERGENCY MANAGEMENT OFFICE.
&&
LAT...LON 2790 8131 2784 8152 2801 8204 2817 8205
2818 8216 2843 8235 2843 8226 2848 8225
2848 8206 2852 8205 2853 8195 2836 8195
2837 8180 2835 8170 2820 8170 2804 8136
2802 8139 2805 8145 2791 8130
TIME...MOT...LOC 2053Z 251DEG 10KT 2836 8219 2812 8196
2791 8151The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 3:47 PM EDT | Special Weather Statement | TBW | Sumter | 43 min |
| Jun 14, 3:55 PM EDT | Special Weather Statement | TBW | Hillsborough | 50 min |
| Jun 14, 4:53 PM EDT | Special Weather Statement | TBW | Polk | 52 min |
| Jun 14, 5:07 PM EDT | Special Weather Statement | TBW | Levy | 38 min |
| Jun 14, 5:18 PM EDT | Areal Flood Advisory | TBW | Hillsborough, Pasco, Polk | 87 min |
| Jun 14, 6:33 PM EDT | Special Weather Statement | TBW | Highlands | 42 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.